# SDR ASAA2021031134276

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 34,353 hours, 9,989 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ATTENDANT REPORT SMOKE ALARM IN AFT FWD LAV GOING OFF. GROUNDED - YES. DIVERSION TIME 23 MINUTES - INSPECTED LAV G NO EVIDENCE OF SMOKE OR FIRE PERFORMED SP2 PROCEDURE 2 DEACTIVATE SMOKE DETECTOR APPLIED REF B737-800 AMM 26-14-01-000-802 AND REF SPS 26-14-11. CONNECTOR CAPPED AND STOWED. LAV DOOR MARKED INOP AND LOCKED. R/R AFT FWD L/H LAV SMOKE DETECTOR REF AMM 26-14-01 OPS CHK GOOD.
